# SDR ABXA9800930

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Mech
- Part number: 45973405505
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED, ALONG WITH THE RIGHT GEAR DOOR LATCH LIGHT.  RECYCLED LANDING GEAR, NO HELP.  CLEANED AND LUBRICATED RIGHT MAIN LANDING GEAR UPLATCH MECHANISM.
